# SDR IPXA11M70310

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 60,841 hours, 11,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 1294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MLG WW - LT SIDE PANEL AT APPROX BS 1294 CUT-OUT DOUBLER FOR AILERON INPUT RODS, FOUND CRACKED AT FWD SIDE.  HFEC INSPECTION CARRIED OUT,  CRACK IS APPROXIMATELY 1INCHE IN LENGTH.  CRACKED DOUBLER REMOVED IAW SRM 51-31-01.  NEW DOUBLER DRILLED IAW DWG AE A0526. NEW DOUBLER  INSTALLED IAW SRM 51-33-01, REV 47 AND DWG AEA0526.
